Show simple item record

dc.creatorAharouch, L.
dc.creatorRhoudaf, Mohamed
dc.date2017-05-22
dc.identifierhttp://www.revistaproyecciones.cl/article/view/1558
dc.identifier10.4067/S0716-09172004000300007
dc.descriptionThis article is concerned with the existence result of the unilateral problem associated to equations of the typeAu + g(x, u, ∇u) = f,in Orlicz spaces, where f ∈ L¹(Ω), the term g is a nonlinearity having natural growth and satisfying the sign condition. Some stability and positivity properties of solutions are proved.es-ES
dc.formatapplication/pdf
dc.languagespa
dc.publisherUniversidad Católica del Norte.es-ES
dc.relationhttp://www.revistaproyecciones.cl/article/view/1558/2401
dc.rightsDerechos de autor 2004 Proyecciones. Journal of Mathematicses-ES
dc.sourceProyecciones. Journal of Mathematics; Vol 23 No 3 (2004); 293-317en-US
dc.sourceProyecciones. Revista de Matemática; Vol. 23 Núm. 3 (2004); 293-317es-ES
dc.source0717-6279
dc.source0716-0917
dc.titleExistence of solutions for unilateral problems with L¹ data in Orlicz spaceses-ES
dc.typeinfo:eu-repo/semantics/article
dc.typeinfo:eu-repo/semantics/publishedVersion
dc.typeArtículo revisado por pareses-ES


This item appears in the following Collection(s)

Show simple item record